# SDR DL757100401

- Difficulty date: January 9, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Lt Pylon Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT LT LWR CORNER OF AFT BULKHEAD FITTING GOUGED.  REPAIRED IAW ERA 479121-14AD REV ORIG.
